# SDR KCSA101134

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N632NW
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 93,931 hours, 14,626 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON I/B AFT SECTION OF LOWER SKIN DAMAGED AT NAC STA 240.
